# SDR 2010FA0000714

- Difficulty date: June 29, 2010
- Submitted: July 9, 2010
- Operation: General aviation
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 11522185
- Part serial: 115221800182
- Condition: Failed
- Part time: 5,366 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

( HZ3R) FOUND AC CHIP DETECTION TRIGGERED IN CDS.  DURING REMOVAL OF NR 1 AC GEN.  FOUND A HOLE IN AC GEN MOUNTING SURFACE CAUSING A CONTAMINATION IN OIL SYS.  CAUTION DURING T/O.  THE ROTOR BAND FAILED AS A RESULT OF LACK OF PENETRATION OF WELD.  THE ROTOR BAND FAILURE CAUSED ALL OTHER DAMAGE SEEN.  PENDING COMPLETION OF ENGINEERING INVESTIGATION.
